MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported, via a fisher & paykel healthcare (f&p) field representative, that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint (b)(4) respiratory heated humidifer was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Our investigation is thus based on the information provided by the customer.Results: the customer reported that the audible alarm of a mr850 respiratory humidifier was not functioning.Conclusion: we are unable to determine what may have caused the reported event, as no fault was found with the audible alarm of the returned subject complaint device.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory heated humidifer is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in the united kingdom reported, via a fisher & paykel healthcare (f&p) field representative, that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient consequence.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key11935046
Report Number9611451-2021-00649
Device Sequence Number14480704
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101351266(11)201021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number21013512266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1